# SDR 95ZZZX2845

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126QS
- Make and model: Cessna S550
- Aircraft serial: S5500126
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 99120256
- Condition: Detached
- Location: Rt Eng Bleed
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HIGH OIL TEMP, LOW OIL PRESS, AND HIGH ITT.  A RAPID SHIFT IN GAUGES WAS NOTED ALONG WITH AN INTERMITTENT FIRE LIGHT.  UPON LANDING, RT ENGINE COWLING WAS OPENED AND THE INBOARD BLEED AIR COUPLING AND PERISEALS WERE FOUND IN THE LOWER COWL.  THE HOUSING CLAMPS WERE STILL ATTACHED TO THE BLEED AIR PIPES.
